Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2000, Volume 68, Issue 6, Pages 819–829
DOI: https://doi.org/10.4213/mzm1004
(Mi mzm1004)
 

This article is cited in 7 scientific papers (total in 7 papers)

Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces

S. Kh. Aranson, E. V. Zhuzhoma

Nizhny Novgorod State Technical University
Full-text PDF (246 kB) Citations (7)
References:
Abstract: Let M2g be a closed orientable surface of genus g2, endowed with the structure of a Riemann manifold of constant negative curvature. For the universal covering Δ, there is the notion of absolute, each of whose points determines an asymptotic direction of a bundle of parallel equidirected geodesics. In the paper it is proved that there is a set Ug on the absolute having the cardinality of the continuum and such that if an arbitrary flow on M2g has a semitrajectory whose covering has asymptotic direction defined by a point from Ug, then this flow is not analytical and has infinitely many stationary points.
Received: 01.03.2000
English version:
Mathematical Notes, 2000, Volume 68, Issue 6, Pages 695–703
DOI: https://doi.org/10.1023/A:1026696213559
Bibliographic databases:
UDC: 517.917+513.9
Language: Russian
Citation: S. Kh. Aranson, E. V. Zhuzhoma, “Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces”, Mat. Zametki, 68:6 (2000), 819–829; Math. Notes, 68:6 (2000), 695–703
Citation in format AMSBIB
\Bibitem{AraZhu00}
\by S.~Kh.~Aranson, E.~V.~Zhuzhoma
\paper Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 819--829
\mathnet{http://mi.mathnet.ru/mzm1004}
\crossref{https://doi.org/10.4213/mzm1004}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1835180}
\zmath{https://zbmath.org/?q=an:1042.37013}
\elib{https://elibrary.ru/item.asp?id=13703302}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 695--703
\crossref{https://doi.org/10.1023/A:1026696213559}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000166684000020}
Linking options:
  • https://www.mathnet.ru/eng/mzm1004
  • https://doi.org/10.4213/mzm1004
  • https://www.mathnet.ru/eng/mzm/v68/i6/p819
  • This publication is cited in the following 7 articles:
    1. Grines V. Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, ed. Katok A. Pesin Y. Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  mathscinet  zmath  isi  scopus  scopus
    2. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    3. S. Kh. Aranson, E. V. Zhuzhoma, “Nonlocal Properties of Analytic Flows on Closed Orientable Surfaces”, Proc. Steklov Inst. Math., 244 (2004), 2–17  mathnet  mathscinet  zmath
    4. S. Kh. Aranson, E. V. Zhuzhoma, “On asymptotic directions of semitrajectories of analytic flows on surfaces”, Russian Math. Surveys, 57:6 (2002), 1207–1209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    6. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    7. Aranson, SK, “The influence of the absolute on the local and smooth properties of foliations and homeomorphisms with invariant foliations on closed surfaces”, Doklady Mathematics, 64:1 (2001), 25  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:395
    Full-text PDF :179
    References:68
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025